# SDR SWAA2013110521927

- Difficulty date: October 31, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 37,860 hours, 25,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT INOPERATIVE.  R& R BATTERY IAW MM.
